MathSciNet Relay Station
MathSciNet bibliographic data
MR2650313 47B99 (05C50 28A80 47A10)
Hare, Kathryn E.; Zhou, Denglin Gaps in the ratios of the spectra of Laplacians on fractals. Fractals 17 (2009), no. 4, 523–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement